# SDR SIMA20120805009

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 26,746 hours, 23,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: ORD100526T
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4254, CREW REPORTED AN ELECTRICAL ODOR COMING FROM THE FRONT OF THE ACFT.  DECLARED AN EMERGENCY AND LANDED.  AIRCRAFT REMOVED FROM SERVICE.    INSPECTED AND FOUND FLIGHT ATTENDANTS FLASHLIGHT AND CRADLE HAD ODOR CONSISTENT WITH ELECTRICAL ODOR.  CAPTAIN VERIFIED ODOR. REMOVED AND REPLACED FWD CABIN FLASHLIGHT AND CHARGER ASSY IAW AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
